# SDR DALA2015062303936

- Difficulty date: June 22, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACTIVITIES WAS FOUND, CORROSION OUT OF LIMITS BS 1307 BETWEEN  LONGERON 26LT AND 30 AT AFT CARGO COMPARTMENT IN REF CARD 248, ZONE 100, CARD 273, ZONE 100.  FRAME WAS REPAIRED IAW SRM 53-03D, FIGURE 2A.
